# SDR SIMA20151128001

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 29,189 hours, 20,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NR 2 INOPERATIVE.  REPLACED FUSE TO POWER SUPPLY IAW WM STANDARD PRACTICE 20-29-00.  OPERATIONS CHECKED GOOD.  MEL IS RESTORED.
